Elliptic genera on non-spin Riemannian symmetric spaces with b2=0

Haydeé Herrera, Rafael Herrera

Research output: Contribution to journalArticle

Abstract

We prove that the elliptic genera of the real Grassmannian G >r4(ℝ2m+5), m≥1, and the space F4/Sp(3)Sp(1) are identically zero. These vanishings are consistent with the rigidity under S1 actions of the elliptic genera on these non-spin manifolds, and imply that their signatures are zero.

Original languageEnglish (US)
Pages (from-to)197-205
Number of pages9
JournalJournal of Geometry and Physics
Volume49
Issue number2
DOIs
StatePublished - Feb 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Keywords

  • Elliptic genera
  • Riemannian symmetric space

Fingerprint Dive into the research topics of 'Elliptic genera on non-spin Riemannian symmetric spaces with b<sub>2</sub>=0'. Together they form a unique fingerprint.

  • Cite this